logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Monique Sable-Tougeron
Régularité microlocale pour des problèmes aux limites non linéaires
Annales de l'institut Fourier, 36 no. 1 (1986), p. 39-82, doi: 10.5802/aif.1037
Article PDF | Reviews MR 88b:35021 | Zbl 0577.35004 | 8 citations in Cedram

Résumé - Abstract

We study microlocal regularity in Sobolev spaces near the boundary for real solutions of a non linear non characteristic boundary value problem, in the area with linear behaviour described by J. M. Bony: beyond the shocks and below interaction. For these solutions the boundary wave front set is well defined and does not contain the boundary points which are elliptic in the sense of Melrose for the linearized equation, under additionnal regular boundary conditions. We give also a theorem about relection of singularities in the transverse case.

Bibliography

[1] A. ALABIDI, Réflexion transverse des singularités pour un problème aux limites non linéaire d'ordre 2, Thèse de 3è Cycle, Rennes 1984, A paraître aux C.R.A.S.  Zbl 0601.35005
[2] J.M. BONY, Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Ann. Sc. Ec. Norm. Sup., 4e série, t. 14 (1981), 209-246.
Numdam |  MR 84h:35177 |  Zbl 0495.35024
[3] J. CHAZARAIN, Reflection of C∞ singularities for a class of operators with multiple characteristics, Publ. Rims Kyoto Univ., 12, supp. (1977), 39-52.
Article |  MR 57 #10288 |  Zbl 0365.35050
[4] R. COIFMAN, Y. MEYER, Au delà des opérateurs pseudo-différentiels, Astérisque, 5 (1978).  MR 81b:47061 |  Zbl 0483.35082
[5] P. GODIN, Subelliptic non linear oblique derivative problems, Amer. Journal of Math., A paraître.  Zbl 0582.35022
[6] L. HORMANDER, Linear partial differential operators, Springer Verlag, 1969.
[7] R. MELROSE, Microlocal parametrices for diffractive boundary value problems, Duke Math. J., 42, 4 (1975), 605-635.
Article |  MR 58 #24409 |  Zbl 0368.35055
[8] R. MELROSE, J. SJOSTRAND, Singularities of boundary value problems I, Comm. on pure and applied mathematics, Vol. XXXI (1978), 593-617.  MR 58 #11859 |  Zbl 0368.35020
[9] G. METIVIER, Intégrales singulières, Cours Univ. Rennes, (1982).
[10] Y. MEYER, Remarques sur un théorème de J.M. Bony, Supplemento al rendiconti del circolo matematico di palermo atti del seminario di analisi armonica, Pisa, April, (1980), série II, n° 1 (1981).  Zbl 0473.35021
[11] Y. MEYER, Nouvelles estimations pour les solutions d'équations aux dérivées partielles non linéaires, Séminaire Goulaouic-Schwartz (1981-1982), Ecole Polytechnique n° VI.
Cedram |  Zbl 0495.35011
[12] L. NIRENBERG, Lectures on linear partial differential equations, Regional conf. series in Math., N° 17, AMS (1973).  MR 56 #9048 |  Zbl 0267.35001
[13] J. SJOSTRAND, Operators of principal type with interior boundary conditions, Acta Mathematica, 130, 1-2 (1973).  MR 55 #9174 |  Zbl 0253.35076
top